MathSciNet Relay Station
MathSciNet bibliographic data
MR708449 (84m:65118) 65N20 (65Q05)
Bube, K. P.; Strikwerda, J. C. Interior regularity estimates for elliptic systems of difference equations. SIAM J. Numer. Anal. 20 (1983), no. 4, 653–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement